My experience on topamax last month was dreadful. I started the drug in January to help with migraines and within a day after taking it l, I started noticing I was getting extremely paranoid. Like, coworkers are trying to get me fired & wife is plotting stuff against me type of paranoid.
It’s so strange because everyone I talked to who took this medication seemed to be questioning me, claiming they didn’t get paranoid on the stuff.
I’ve done a little research and im seeing that this apparently happens between 0.05% and 0.08% of the population. I only went up to 100mg max before I backed off to 75mg, down to 50mg and then stopped taking it altogether. At first I was fooled by a coworker into thinking it was my vyvanse but I was positive that the paranoia happened from the topamax, weeks before I started the vyvanse.
What a freaking dangerous medication. That article seems to indicate that they think the psychosis effect might be dopamine related? I’m curious if any of you have taken topamax and may have noticed these symptoms.